National Tsing Hua University Institutional Repository:Alternative approach to the resolution of fuzzy relation equations
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 54367/62174 (87%)
造访人次 : 14343055      在线人数 : 35
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻
    National Tsing Hua University Institutional Repository > 工學院  > 工業工程與工程管理學系 > 期刊論文 >  Alternative approach to the resolution of fuzzy relation equations


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/46455


    题名: Alternative approach to the resolution of fuzzy relation equations
    作者: Wang,Hsiao-Fan;Hsu,Hsi-Mei
    教師: 王小璠
    日期: 1992
    出版者: Elsevier
    關聯: Fuzzy Sets and Systems, Elsevier, Volume 45, Issue 2, 24 January 1992, Pages 203-213
    关键词: Fuzzy relation equations
    max-min operator
    quasi-characteristic matrix
    摘要: In this paper we propose a solution procedure by means of a quasi-characteristic matrix. The matrix is so defined that not only the solution set can be determined but also the type of solution set such as the non-empty set, full set, unique minimal solution and unique solution, can be identified before the solution set is determined. Therefore, it provides an insight into the structure of fuzzy relation equations.
    URI: http://www.elsevier.com/
    http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/46455
    显示于类别:[工業工程與工程管理學系] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML1007检视/开启


    在NTHUR中所有的資料項目都受到原著作權保護,僅提供學術研究及教育使用,敬請尊重著作權人之權益。若須利用於商業或營利,請先取得著作權人授權。
    若發現本網站收錄之內容有侵害著作權人權益之情事,請權利人通知本網站管理者(smluo@lib.nthu.edu.tw),管理者將立即採取移除該內容等補救措施。

    SFX Query

    與系統管理員聯絡

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈